On the influence of moments on approximations by portion of a Chebyshev series in central limit convergence

C. C. Heyde*, J. R. Leslie

*Corresponding author for this work

    Research output: Contribution to journalArticle

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)255-268
    Number of pages14
    JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
    Volume21
    Issue number4
    DOIs
    Publication statusPublished - Dec 1972

    Cite this